Doctor insights on:
Exuderm Sacrum Medication
I have MS and have constant lower back. Whether or not that has any relation I don't know what other medication I can take for pain. ?
What meds R U taking: In the initial stages of MS, pain is uncommon, but, as the condition deteriorates, muscles weaken, joints get unstable, posture changes and, of course, painful muscle spasms can occur. The best thing you can do is to is to get a referral to a physical therapist who has experience in treating such conditions. I also have MS. Pain meds are the treatment of last resort! Best wishes! ...Read more
Will i get better since aug 2 i strained my lower back i've been taking the medication listed &when can I start slowlly lifting weights again?
Soon: Most muscle strains like back strains can take 4 to 8 weeks to completely resolve. Lite exercise is ok during this time but i would not recommend weight lifting exercises like squats, leg presses or lunging till pain is all gone. Lite weight work and common sense (stop if pain develops) is generally ok as tolerated. ...Read more
Since this morning i am getting sharp pains on both side of my lower back when im breathing. I walk 30 mins twice a day and am on no medication.
Sharp pains: Sharp, shooting pains on inspiration, coughing or with certain motions are often due to pinching of intercostal nerves or muscles that run between 2 ribs. In your case the pinching may occur at the very bottom of the rib cage. If your pains are well below the lower ribs, they may due to some stretching of mildly strained or inflamed lumbar muscles caused by some of your exercise or activities. ...Read more
Yes/No: Generally steroids can cause your to retain water, which may make weight gain appear. This is usually reversible once steroid wears off. However, steroid also make you hungry and if you eat more because of that then that weight is real and will take diet and exercise to remove. ...Read moreSee 1 more doctor answer
Is it possible for an epidural in my lower back to cause a gain in weight due to the steroid in the medication?
Extremely unlikely: As very little steroid is absorbed systemically... ...Read more
49 yr old healthy woman takes no medications began experiencing constant aching all along lower back out of nowhere. No falls or injuries. What is it?
Tough to say: Especially since you are healthy and 49yo without any pre-existing issues,. it is difficult to tell you what that may be. I would recommend you get a good physical and clinical exam to properly diagnose your ailments. Simple viral illnesses to Lyme's, rheumatoid, Fibromyalgia, etc. etc. could all be possibilities Best to get it checked out. Best wishes. ...Read more
Hi, I have recently been diagnosed with lupus, and I am wondering what medication is safe to take for pain. Is pain in lower back related to my kidney?
Back Pain Meds: There are multiple categories and types of medications for back pain; depending on how severe your symptoms are, how long you’ve had them, where they’re located, and what side effects you can tolerate: http://www.webmd.com/back-pain/living-with-low-back-pain-11/medication ...Read moreSee 1 more doctor answer
I'm having pain at my lower back region on my waist line, please wht medication can I use to get rid of the pain, and make my waist strong?
What is hypersensitivity to pain medication mean verses tolerance to meds? After seeing chiro pain is now wide spread spine instead of lower back
3 questions : Tolerance means the meds don't work as well and you require MORE of them for the same effect. ( with dangerous side effects) Hypersensitivity could mean the meds work TOO well and a little bit has a strong effect. Why would you see a chiro ? Especially one that causes your pain to worsen ? If having pain that doesn't get better in a day or so see a real doctor for evaluation and recomend. ...Read moreSee 1 more doctor answer
Not enough info: Don't know enough about your health history - nor which medications you are taking. ...Read more
I had constant lower back and leg pain for 12 hours straight pain medication did not help but inflammation tablets helped?
Radiculopathy: Pain in the low back radiating into the leg, and relieved with anti-inflammatory medication (such as Motrin or aspirin) suggests Sciatica, a form of radiculopathy(a medical condition affecting the root of a spinal nerve). The most common cause is a herniated or bulging Disc. For more information on this problem SEE: bit.ly/1v1juFX and bit.ly/1wCMDpb ...Read more
My left foot has been tingling for a few months. I have a pinched nerve in my lower back. Could that be the cause?
What medication can stop this?
Have gastro on medication for 6 months now lately my stomach has been hurting more and have pain in lower back around kidneys
Revisit doctor. : I'm not sure about with what you've been diagnosed; but if six months of treatment have not helped your symptoms, and in fact if your symptoms have seemingly worsened and progresses, then you need to revisit the prescribing doctor to entertain other causes of your symptoms. ...Read more
Suffering from lower back pain. Avoiding medication so i can donate blood soon. Applied a pad last night, suffered from nausea this morning. Normal?
I am having hot flashes on my lower back everyday it start from last month. It last 2 min day time and night time it's hard to sleep . And I missed my period last month I always having regular period. I don't take any medication. ?
For the past 3 days I've had gas, bloating and pain in my lower back and stomach. I've tried a few medications to no avail. Any suggestions?
Gas/constipation : This could be from constipation. Are you staying well hydrated? Be sure to eat slowly - it takes about 20 minutes for your stomach to catch up to your satiety level. Be careful about gas-inducing foods (such as beans, cabbage, cauliflower, broccoli, prunes, apricots, sweeteners, dairy, whole grains). If you've already tried a bunch of OTC medicines, it is best to see your doctor. Best wishes! ...Read more
Have Lower back pain, slightly above the waistline and on high blood medication hence suspect it’s kidneys problem but been told by GP it’s not. How ?
Please clarify: Your question was "How ?" but I don't understand what you are asking. Consider resubmitting with clarification. ...Read more
- Talk to a doctor live online for free
- Exuderm rcd medication
- Exuderm ultra medication
- Exuderm satin dressing medication
- Ask a doctor a question free online
- Allevyn sacrum medication
- Allevyn sacrum dressing medication
- Exuderm ultra adverse effects
- Exuderm sacrum adverse effects